Jump to content

Memory Loss


gelann
 Share

Recommended Posts

Hi, My daughter has been on mestinon for 3 weeks and has recently noticed that she is having memory loss. Has anyone else had this problem? She is also on cymbalta since December 06. She has been on midodrine for over a year.

I would appreciate any input. She is not sure if she should cut back on it. We called the dr. but havent heard back yet. Thanks Gelann

Link to comment
Share on other sites

Hi,

I am on Midodrine, but I think the POTS is what has caused me to have a prob with my memory. If this is something new for her then it was def. a good idea to contact the doctor...Did the symptoms set in after she started the Mestinon? Let us know what the doc says!

Jacquie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...